# SDR A6WA201140116

- Difficulty date: January 18, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 21,808 hours, 20,184 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Condition: Chafed
- Location: Rt Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG UPPER NOSE COWL EDGE SEAL CHAFED.  R & R EXISTING SPLICE IAW CMM 71-14-01.
